Alert archive / New Jersey / Gale Warnings in 2010
Gale Warning 30, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Dec 22, 2010, 3:10 PM EST. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2010, 3:10 PM EST (20:10 UTC)
- Expired
- Dec 24, 2010, 4:13 AM EST
- In force
- 37 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
899 WHUS71 KPHI 222010 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 310 PM EST WED DEC 22 2010 ANZ430-431-450>455-231100- /O.UPG.KPHI.GL.A.0018.101223T0300Z-101224T0900Z/ /O.NEW.KPHI.GL.W.0030.101222T2010Z-101224T0900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 310 PM EST WED DEC 22 2010 ...GALE WARNING IN EFFECT UNTIL 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A GALE WARNING. IT IS IN EFFECT UNTIL 400 AM FRIDAY. * WINDS...NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS TO 35 OR 40 KNOTS. * SEAS...4 TO 7 FEET ON THE OCEAN WATERS AND 2 TO 5 FEET ON DELAWARE BAY. * TIMING...FROM LATE TONIGHT INTO THURSDAY NIGHT. THE MOST LIKELY TIME FOR PERSISTENT NORTHWEST GALE FORCE GUSTS IS FROM THURSDAY MORNING INTO THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WIND SPEEDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ IOVINO
4 follow-up statements
724 WHUS71 KPHI 230851 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EST THU DEC 23 2010 ANZ430-431-450>455-232100- /O.CON.KPHI.GL.W.0030.000000T0000Z-101224T0900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EST THU DEC 23 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS...NORTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 OR 40 KNOTS. * SEAS...4 TO 8 FEET ON THE OCEAN WATERS AND 2 TO 5 FEET ON DELAWARE BAY. * TIMING...CURRENTLY IN PROGRESS AND CONTINUING INTO EARLY TONIGHT. THE MOST LIKELY TIME FOR PERSISTENT NORTHWEST GALE FORCE GUSTS IS FROM SUNRISE TODAY INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WIND SPEEDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DRAG
941 WHUS71 KPHI 231455 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 955 AM EST THU DEC 23 2010 ANZ430-431-450>455-232200- /O.CON.KPHI.GL.W.0030.000000T0000Z-101224T0900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 955 AM EST THU DEC 23 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 400 AM FRIDAY. * WINDS...NORTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 OR 40 KNOTS. * SEAS...4 TO 8 FEET ON THE OCEAN WATERS AND 2 TO 5 FEET ON DELAWARE BAY. * TIMING...CURRENTLY IN PROGRESS. THE MOST LIKELY TIME FOR PERSISTENT NORTHWEST GALE FORCE GUSTS IS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WIND SPEEDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. && $$
451 WHUS71 KPHI 231950 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 PM EST THU DEC 23 2010 ANZ430-431-450>455-240900- /O.CON.KPHI.GL.W.0030.000000T0000Z-101224T0900Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 250 PM EST THU DEC 23 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 400 AM FRIDAY. * WINDS...NORTHWEST AT 20 TO 30 KNOTS WITH GUSTS TO 35 OR 40 KNOTS. * SEAS...4 TO 8 FEET ON THE OCEAN WATERS AND 2 TO 5 FEET ON DELAWARE BAY. * TIMING...GALE FORCE WIND GUSTS REMAIN LIKELY UNTIL LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WIND SPEEDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN PORT. && $$ IOVINO
833 WHUS71 KPHI 240913 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 AM EST FRI DEC 24 2010 ANZ430-431-450>455-250000- /O.CAN.KPHI.GL.W.0030.000000T0000Z-101224T0900Z/ /O.NEW.KPHI.SC.Y.0095.101224T0913Z-101225T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 413 AM EST FRI DEC 24 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * SEAS...4 TO 7 FEET ON THE OCEAN WATERS AND 2 TO 4 FEET ON DELAWARE BAY. * TIMING...THE STRONGEST WINDS WILL OCCUR EARLY AND DIMINISH THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Dec 22, 11:28 AM EST, 3 hours 42 minutes earlier.
Area forecast discussion, Dec 22, 11:28 AM EST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 AM EST WED DEC 22 2010
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE, MOVING DOWN FROM THE NORTHWEST, WILL
PASS OVER OUR REGION TONIGHT. HIGH PRESSURE WILL TRY TO BUILD IN
FROM THE WEST FOR THURSDAY THROUGH SATURDAY. LOW PRESSURE IS
EXPECTED TO PASS OFF THE SOUTHEAST COAST OVER THE WEEKEND AND IT
SHOULD PROGRESS TO THE NORTHEAST.
&&
.NEAR TERM /THROUGH TONIGHT/...
OVERALL, MUCH OF THE FORECAST AREA IS OBSERVING PARTLY SUNNY
SKIES, WITH BREAKS IN THE MID-LEVEL CLOUDS. THIS TREND SHOULD
CONTINUE THROUGH THE AFTERNOON. MOST OF THE REGION IS ALSO SEEING
A NORTHWEST WIND NEAR 10 KNOTS, BUT GUSTS AROUND 20 KNOTS HAVE
BEEN OBSERVED AT KMPO. TEMPERATURES APPEAR TO BE ON TRACK FOR THIS
AFTERNOON, WITH HIGHS EXPECTED TO REACH THE UPPER 30S TO NEAR 40
IN THE DELMARVA AND UPPER 20S TO NEAR 30 IN OUR NORTHERN ZONES.
A MID LEVEL SHORT WAVE WILL ROTATE DOWN FROM THE UPPER MIDWEST
THIS AFTERNOON AND PASS OVER OUR AREA TONIGHT. THE ONLY SOURCE OF
MOISTURE FOR THIS FEATURE IS THE GREAT LAKES AND CURRENT
INDICATIONS ARE THAT IT IS RELATIVELY MOISTURE STARVED AND WILL
NOT HAVE AN IMPACT FOR OUR CWA TONIGHT. MEANWHILE, AT THE SURFACE
A WEAK AREA OF LOW PRESSURE WILL CROSS THE SOUTHEASTERN UNITED
STATES AND REMAIN SOUTH OF THE REGION.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
THE AFOREMENTIONED SHORTWAVE MOVE THROUGH BY EARLY THURSDAY AND
GETS ABSORBED INTO THE STRONGER LOW PRESSURE SYSTEM SPINNING OFF
TO OUR EAST. MEANWHILE, WE WILL SEE THE GRADIENT TIGHTEN UP AGAIN
AS CANADIAN HIGH PRESSURE BUILDS DOWN FROM THE NORTHWEST AND THE
LOW OVER THE MARITIMES SLOWLY MAKES IT MOVE OUT TO SEA. AS A
RESULT, NORTHWEST WINDS WILL BECOME GUSTY OVERNIGHT INTO THURSDAY
AND THEN PERSIST THROUGH THE DAY BEFORE STARTING TO WANE A BIT
THURSDAY EVENING. WINDS WILL BE BETWEEN 20-30 MPH DURING THE DAY
ON THURSDAY, WITH SOME STRONGER GUSTS UP IN THE HIGHER ELEVATIONS.
DOESN'T LOOK LIKE IT WILL QUITE MEET WIND ADVISORY CRITERIA BUT WE
WILL KEEP AN EYE ON THE WINDS FOR THURSDAY.
ALSO, THERE MAY BE A ENOUGH OF A FETCH TO BRING A FEW FLURRIES
INTO OUR NORTHERN AREAS ON THURSDAY. HOWEVER, MOISTURE IS PRETTY
LIMITED AND ANY FLURRIES THAT OCCUR WOULD LIKELY BE LIMITED TO THE
HIGHER ELEVATIONS IN NW NJ AND THE SOUTHERN POCONOS.
TEMPERATURES WILL REMAIN NEAR OR JUST BELOW NORMAL FOR THE NEXT
COUPLE OF DAYS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ALL EYES REMAIN FOCUSED ON AN EVENT FOR THE SECOND HALF OF THE
HOLIDAY WEEKEND.
SOME OF THE MODEL GUIDANCE HAS COME INTO BETTER AGREEMENT, BUT
THERE REMAINS ENOUGH OF A SPREAD AND AT DAY 5, THIS STILL REMAINS
A LOWER THAN AVERAGE CONFIDENCE FCST.
ONE TREND THAT HAS DEVELOPED IS THAT VIRTUALLY ALL OF THE
GUIDANCE, WITH THE EXCEPTION OF THE GFS HAS TRENDED SLOWER WITH
THE UPCOMING STORM. AS A RESULT, CHRISTMAS DAY NOW LOOKS DRY,
DEPENDING ON THE ULTIMATE TIMING, SATURDAY NIGHT COULD END UP
MOSTLY DRY AS WELL.
VIRTUALLY ALL OF THE MDLS WANT TO BRING AT LEAST SOME PRECIP TO
THE AREA DURG THE SUNDAY INTO MONDAY TIME FRAME. THE MAIN
QUESTIONS REMAIN THE TIMING ULTIMATE PATH OF THE STORM WHICH WILL
AFFECT PRECIP AMTS (AND PSBLY PRECIP TYPE AS WELL).
THE GFS HAS A MUCH WEAKER SFC LOW, VIRTUALLY NO WELL DEFINED VORT
AND AS A RESULT IS MUCH MORE PROGRESSIVE WITH THE H5 PATN AND
KEEPS A MUCH WKR SFC LOW WELL TO OUR S AND E. THE GFS SOLN IS AS
CLOSE TO A NON-EVENT AS THE MDLS ARE SHOWING ATTM. HOWEVER, THE
GFS IS THE OUTLIER AND IS BEING DISCOUNTED ATTM.
THE UKMET HAS STUCK TO ITS GUNS ONCE AGAIN WITH A MORE ELY SOLN,
EVEN THOUGH IT HAS TRENDED WWD WITH ITS LATEST CYCLE. ITS POSN AT
27/12Z IS WELL OFF THE NC CST. THE UKMET TENDS TO BE ONE OF THE
MORE RELIABLE MDLS, SO WHILE IT IS AN OUTLIER WITH THE LATEST MDL
CYCLE, IT REMAINS TO BE SEEN IF IT WILL CONTINUE TO BE SO.
THE LATEST CMC HAS TRENDED A BIT SLOWER AND FURTHER E, AFTER A
MARKED WWD SHIFT LAST NIGHT. ON THE OTHER HAND, THE ECMWF HAS
TRENDED SLOWER BUT FURTHER W. BOTH THE CMC AND ECMWF SOLNS WOULD
BE A MORE SIGNIFICANT EVENT FOR THE REGION, WITH THE ECMWF POSN
ULTIMATELY BRINGING PRECIP TYPE INTO QUESTION ESPECIALLY FOR SRN
AND ERN SECTIONS.
THE LATEST 00Z/22 NAEFS STILL INDICATES MORE OF A GLANCING BLOW
FOR THE REGION, WITH THE INDIVIDUAL MEMBERS PRESENTING ALL
DIFFERENT SCENARIOS AND ONLY A 30 PCT CHC OF GREATER THAN 0.2
INCHES OF WATER EQUIVALENT PCPN ALONG THE COAST.
SO, WHAT DOES THIS ALL MEAN? WELL, UNCERTAINTY PREVAILS, AS IT
SHOULD AT DAY 5, BUT INDICATIONS ARE THAT AT LEAST SOMETHING WILL
OCCUR IN THE SUNDAY/MONDAY TIME FRAME. AGAIN, THE UKMET WOULD AND
GFS WOULD INDICATE THE MOST MINIMAL EVENTS WITH THE CMC AND ECMWF
BEING MORE SIGNIFICANT. THE ULTIMATE TIMING, TRACK AND INTENSITY
OF THE LOW DETERMINE WHAT OCCURS AND THOSE DETAILS WILL HOPEFULLY
BE REFINED BY THE MDLS IN THE COMING DAYS. MDL POSNS VARY EXCEPT
FOR THE CMC AND ECMWF, WHERE THERE ARE TIMING DIFFS.
DEPENDING ON THE TIMING OF THE SYSTEM IT COULD BE OVER EARLY
MONDAY OR LINGER A BIT LONGER AS WELL, WITH IMPROVING CONDS. DRY
AND WINDY WX WILL BE IN STORE FOR TUESDAY WITH HIGH PRESSURE TO
THE W. IT WILL BE COLD THRU THE PD, WITH TEMPS AVERAGING 5-10
DEGREES BELOW NRML.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
FOR THIS AFTERNOON, THE MID LEVEL CLOUDS OVER OUR REGION SHOULD
DISSIPATE. VFR CONDITIONS ARE ANTICIPATED THROUGH THE ENTIRE TAF
PERIOD.
A NORTHWEST WIND AROUND 10 OR 12 KNOTS IS EXPECTED FOR THIS
AFTERNOON, WITH OCCASIONAL GUSTS NEAR 20 KNOTS. A DISTURBANCE IN
THE UPPER ATMOSPHERE IS EXPECTED TO PASS OVERHEAD THIS EVENING.
THE NORTHWEST WIND IS FORECAST TO INCREASE AND BECOME QUITE GUSTY
FOR LATE TONIGHT AND THURSDAY.
OUTLOOK...
VFR CONDITIONS ARE FORECAST FOR FRIDAY AND SATURDAY. A COASTAL
STORM MAY BEGIN TO AFFECT OUR REGION ON SUNDAY. HOWEVER, THERE
REMAINS A GREAT DEAL OF UNCERTAINTY REGARDING THE TRACK AND TIMING
OF THE SYSTEM.
&&
.MARINE...
GALE WATCH CONTINUES LATE TONIGHT INTO EARLY FRIDAY MORNING. NW
G40-45 KT EXPECTED DURING THE BRUNT OF THE WIND TOWARD MIDDAY
THURSDAY. WATCH EMBRACES A VERY LONG PERIOD.
WHEN THE GALE WATCH IS CONVERTED TO A WARNING...IT MAY BE FOR THE
MOST PROBABLE TIME FRAME WITHIN THE CURRENT WATCH TIME RANGE. CAN
SEE A FEW GUSTS NEAR 35 KT JUST BEFORE MIDNIGHT TONIGHT...BUT THE
CAA AND BEST MIXING WILL PROBABLY BE DURING THURSDAY MORNING OR
MIDDAY DAYLIGHT HOURS. PULSES OF GUSTS NEAR 35 KTS THEREAFTER INTO
THURSDAY EVENING OR EVEN LATER AT NIGHT ON THE OUTER COASTAL
WATERS. BUFKIT SUPPORT FROM 00Z/22 NAM MXG HT AND ASSTD TSECTION
WIND FIELDS.
FRIDAY INTO EARLY SATURDAY...SCA CONDS POSSIBLE.
LATER SATURDAY INTO EARLY SUNDAY...COULD BE HEADLINE FREE.
LATER SUNDAY INTO MONDAY...UNCERTAIN WHETHER SCA OR A STRONG
GALE...DEPENDENT ON OCEAN STORM TRACK.
&&
.TIDES/COASTAL FLOODING...
MINOR TIDAL FLOODING OCCURRED ALONG THE COASTS OF NEW JERSEY AND
DELAWARE THIS MORNING AS TIDAL DEPARTURES WERE IN THE +1.2 TO +1.4
FOOT RANGE. THE TIDAL DEPARTURES REMAIN ANOMALOUSLY HIGH FOR A
NORTHWEST FLOW PATTERN DUE TO THE STRONG LINGERING LOW PRESSURE
OVER THE WESTERN NORTH ATLANTIC DUE SOUTH OF NEWFOUNDLAND.
WE WILL NEED TO KEEP AN EYE ON THURSDAY MORNING'S HIGH TIDE IN
CASE THE DEPARTURES DO NOT DECREASE SIGNIFICANTLY BY THAT TIME.
DEPARTURES OF AROUND +0.8 TO +1.0 WOULD BE NEEDED ON THURSDAY
MORNING TO RESULT IN ANOTHER ROUND OF MINOR TIDAL FLOODING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM 10 PM EST THIS EVENING THROUGH LATE THURSDAY
NIGHT FOR ANZ430-431-450>455.
&&
SYNOPSIS...IOVINO/MEOLA
NEAR TERM...KLINE/MEOLA
SHORT TERM...MEOLA
LONG TERM...NIERENBERG
AVIATION...IOVINO
MARINE...DRAG
TIDES/COASTAL FLOODING...IOVINOHazardous weather outlook, Dec 22, 10:05 AM EST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1005 AM EST WED DEC 22 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-231100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1005 AM EST WED DEC 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COASTAL STORM MAY AFFECT OUR REGION DURING THE SATURDAY NIGHT INTO MONDAY TIME FRAME. THE TIMING AND THE TRACK OF THE SYSTEM REMAIN QUITE UNCERTAIN AT THIS POINT, AS DOES ITS POTENTIAL IMPACT ON OUR REGION. THE FORECAST WILL BE REFINED AS ADDITIONAL INFORMATION BECOMES AVAILABLE OVER THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-231100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1005 AM EST WED DEC 22 2010 ...GALE WATCH IN EFFECT FROM 10 PM EST THIS EVENING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. A COASTAL STORM MAY AFFECT OUR REGION DURING THE SATURDAY NIGHT INTO MONDAY TIME FRAME. THE TIMING AND THE TRACK OF THE SYSTEM REMAIN QUITE UNCERTAIN AT THIS POINT, AS DOES ITS POTENTIAL IMPACT ON OUR REGION. THE FORECAST WILL BE REFINED AS ADDITIONAL INFORMATION BECOMES AVAILABLE OVER THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 3:51 AM EST | Gale Watch | PHI | 11 hr | |
| Dec 22, 6:09 AM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.